Headache and upset stomach


(BethBrown) #1

I have been having problems with bad headaches, and being sick to my stomach feeling for about a week and a half now. I get this way if I am having a high blood sugar (I always have had that reaction) but now I will be having those symptoms so I will check and I am 85. I was just wondering if anyone else had had these problems?

Thanks,

Beth Brown

 


(Coolwater) #2

I don't think this has to do with diabetes, maybe something else. I've been looking around and the only link to diabetes is that some people take cholesterol lowering medication since diabetes increases risks of getting almost anything bad, and one medication is  Lipitor and many people have said that it gives them headaches and upset stomachs. So maybe if you are using Lipitor, this might be why, else I doubt it's got much to do with diabetes.


(JamesChambers) #3

Hi Beth,

I am not a doctor and have no idea if this is what you're going through, but two of the families that we know from our JDRF circles are dealing with Type 1 and celiac disease.  If you Google that, there are pretty suggestive news articles that link the diseases together and our dietician has given us an informational pamphlet on celiac. 

The only reason I mention it is that one of the families had a 14 year old girl who was going through exactly that (plus a couple other symptoms) and switched to a gluten-free diet.  She started feeling better in less than two days.

Again, I don't know much about the disease and I'm in no position to diagnose! On the other hand, going gluten free for two days isn't that hard, so it might be worth a shot?

Whatever it may be, I hope you're feeling better soon!


(BethBrown) #4

Hi James!

Thanks for your advise, I was checked for Celiac earlier this year (blood work) and they said I didn't have it. Do you know if can suddenly appear?

I am on a renal diet currently, and I would have no idea how to eat for renal and celiac.....yikes.

Thanks again!


(BethBrown) #5

Hi Riaan!

I do take Lipitor, and I hadn't thought about side affects, thanks so much! I will look ito that.

Beth Brown


(Coolwater) #6

No problem, just hope it helps and you feel better in no time!